# SDR SWAA2025102721851

- Difficulty date: October 6, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FLOOR STRUCTURE BS 695 AND RBL 1 PASSENGER CABIN.   INSTALLED SUPPORT ANGLE AND FASTENERS LOCATED ON FLOOR STRUCTURE BS 695 AND RBL 1 PASSENGER CABIN IAW SRM 51-40-0G AND DRAWING 273A9110 SHEET 6 REV A.
